# SDR FOTR20006NR5351

- Difficulty date: January 30, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65173512
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 SPOILER 2ND HINGE CUTOUT IS CRACKED AT WS 460.  REPAIRED ON FASI WO 20006.  N/R 05351- REPAIRED NR11 SPOILER 2ND HINGE CUTOUT AT WS 460 IAW SRM 57-30-4 FIG 10, REV 102.  MATERIAL USED: DOUBLER; 7075-T6, 0.071", DIM: 6.0" X 4.50".
